Yes.I was on lyrica but my ins. wouldn't cover it,so my Dr put me on gabapentin for my diabetic neuropathy.It did cause weight gain and fatigue so I'm gradually going down in MG's. til I'm off.Lyrica also caused weight gain for me.Just be aware of your side effects if any and talk to your Dr.
My Mom was taking Gabapentin, which didn't seem to help her. I talked with her doctor and he switched her to Lyrica. The only precaution in switching was just to make sure she didn't take both at the same time... in other words, once switched to Lyrica, then don't take the Gabapentin. I would think switching either way is to make sure you aren't taking both at the same time.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 18 Feb 2013 • 5 answers
I take 200mg lyrica 3 times a day for fibermyalga, also neuropathy, what mg of gabapentin do I take?
Posted 2 Jul 2016 • 7 answers
Does anyone have experience in being prescribed both gabapentin and Lyrica simultaneously? Max dose?
Posted 3 Jan 2017 • 1 answer
Posted 9 Nov 2017 • 2 answers
Posted 30 Nov 2017 • 2 answers